Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Generalizations of Deodhar’s $\alpha$-localization functor
HTML articles powered by AMS MathViewer

by Ben Cox PDF
Proc. Amer. Math. Soc. 121 (1994), 981-990 Request permission

Abstract:

In this paper we generalize the result of Deodhar (see Invent. Math. 57 (1980), 101-118) on $\alpha$-localization functors. Namely, we show that localization with respect to a larger family of left denominator sets "intertwines" with tensoring by finite-dimensional representations. In the language of the author’s previous work, localization with respect to such a left denominator set produces a new example of an $\mathfrak {F}$-functor and an $\mathfrak {F}$-category.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B35, 16P50
  • Retrieve articles in all journals with MSC: 17B35, 16P50
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 981-990
  • MSC: Primary 17B35; Secondary 16P50
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1189540-5
  • MathSciNet review: 1189540